# SDR AALA20140626008

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 43,783 hours, 7,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9250071
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMER EXIT SIGN INOPERATIVE.  REPLACED LAMPS FOR RT AFT OVERWING EMER EXIT SIGN.  OPERATIONS CHECKED NORMAL.
